Alert archive / Louisiana / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 55, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 2, 2012, 12:30 PM CDT for 8 parishes in Louisiana; Harrison County, Panola County, Shelby County, Texas. It was in force for 60 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2012, 12:30 PM CDT (17:30 UTC)
- Expired
- Apr 2, 2012, 1:30 PM CDT
- In force
- 60 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Natchitoches Parish, LA, Red River Parish, LA, Sabine Parish, LA, Webster Parish, LA, Harrison County, TX, Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 25 km from the middle of the area, began a volume at 17:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 12:40 PM CDT | HAIL 0.88 | Bossier City, LA | NICKEL SIZE HAIL FELL OFF OF SWAN LAKE ROAD NORTH AND EAST OF BOSSIER CITY. |
| Apr 2, 12:45 PM CDT | TSTM WND DMG | 10 E Carthage, TX | FOUR TREES DOWN IN EASTERN SIDE OF COUNTY |
| Apr 2, 12:45 PM CDT | TSTM WND DMG | 1 E Carthage, TX | TREE DOWN NORTH SIDE OF HWY 79 EAST SIDE OF LOOP NEAR CARTHAGE. |
| Apr 2, 12:50 PM CDT | TSTM WND DMG | 10 N Carthage, TX | SEVERAL ROAD SIGNS BLOWN OVER ALONG US HWY 59 |
| Apr 2, 1:00 PM CDT | TSTM WND DMG | 2 W Coushatta, LA | LARGE LIMBS DOWN ALONG HIGHWAY ONE AND 371. |
| Apr 2, 1:05 PM CDT | HAIL 0.75 | 5 Sse Shreveport, LA | HAIL OF PENNY SIZE NOTED WITH ALOT OF PEA SIZED HAIL OBSERVED AS WELL. |
| Apr 2, 1:15 PM CDT | HAIL 0.5 | Shreveport, LA | CORNER OF MANSFIELD AND BERT KOUNS ROAD |
| Apr 2, 1:25 PM CDT | TSTM WND DMG | Shreveport, LA | TREE DOWN ON AUTOMOBILES ON LINDEN AVENUE NEAR LINE AVENUE. |
| Apr 2, 1:25 PM CDT | HAIL 0.5 | Shreveport, LA | HAIL REPORTED AT DEEPWOODS SUBDIVISION IN SOUTH SHREVEPORT. |
| Apr 2, 1:30 PM CDT | TSTM WND DMG | 5 Se Shreveport, LA | LARGE 50 LB TRASHCANS BLOWN OVER |
| Apr 2, 1:30 PM CDT | TSTM WND DMG | Shreveport, LA | TREE DOWNED ON A HOME IN THE 3800 BLOCK OF NINOCK STREET. |
| Apr 2, 1:35 PM CDT | TSTM WND DMG | Shreveport, LA | POWWERLINES DOWNED ON CURTIS LANE AND SOUTH LAKESHORE DRIVE. |
| Apr 2, 1:37 PM CDT | TSTM WND DMG | Marshall, TX | LARGE LIMBS DOWN AND SOME POWER OUT IN MARSHALL |
| Apr 2, 1:39 PM CDT | TSTM WND DMG | Bossier City, LA | LARGE LIMBS REPORTED DOWNED AT AND NEAR BARKSDALE AFB. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 10:10 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 5.5 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1679 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 558 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 4 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
017
WUUS54 KSHV 021730
SVRSHV
LAC013-015-017-031-069-081-085-119-TXC203-365-419-021830-
/O.NEW.KSHV.SV.W.0055.120402T1730Z-120402T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CDT MON APR 2 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN SHELBY COUNTY IN EASTERN TEXAS...
EASTERN HARRISON COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF MARSHALL...
EASTERN PANOLA COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF CARTHAGE...
SOUTHWESTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA...
SOUTHERN BOSSIER PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF BOSSIER CITY...
SOUTHERN CADDO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF SHREVEPORT...
DE SOTO PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF MANSFIELD...
NORTHWESTERN NATCHITOCHES PARISH IN NORTHWEST LOUISIANA...
THIS INCLUDES THE CITY OF NATCHITOCHES...
RED RIVER PARISH IN NORTHWEST LOUISIANA...
NORTHERN SABINE PARISH IN NORTHWEST LOUISIANA...
SOUTHERN WEBSTER PARISH IN NORTHWEST LOUISIANA...
* UNTIL 130 PM CDT
* AT 1229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 65 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF TENAHA TO
8 MILES NORTHWEST OF CONVERSE TO 11 MILES WEST OF NATCHITOCHES...OR
ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF CARTHAGE TO 12 MILES
SOUTHWEST OF MANSFIELD TO 11 MILES WEST OF NATCHITOCHES...AND
MOVING NORTH AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOGANSPORT...CAMPTI...COUSHATTA...DEBERRY...STONEWALL...ELYSIAN
FIELDS...GREENWOOD...WASKOM...RINGGOLD...WOODLAWN...HEFLIN...
HAUGHTON...DOYLINE AND BLANCHARD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS. IF YOU ARE IN THEIR PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
DEEP EAST TEXAS. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
&&
LAT...LON 3269 9438 3257 9350 3238 9293 3162 9313
3180 9381 3184 9437
TIME...MOT...LOC 1729Z 199DEG 36KT 3203 9433 3192 9376
3179 9327
$$
15What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 10:34 AM CDT, 1 hour 56 minutes earlier.
Area forecast discussion, Apr 2, 10:34 AM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 1034 AM CDT MON APR 2 2012 .DISCUSSION... QUITE A BUSY MORNING WITH CONVECTION CONTINUING TO INCREASE TO OUR SOUTH AND SOUTHWEST. MORNING MCS IS ROUNDING THE BASE OF THE CLOSED UPPER TROUGH TO OUR SOUTHWEST AND THE COLD POOL OUTFLOW BOUNDARY IN ASSOCIATION WITH THE MCS IS MOVING RAPIDLY NORTH AND EAST. THE LEADING EDGE OF THIS BOUNDARY IS JUST SOUTH OF OUR SOUTHERN MOST CWA ATTM. 15Z TEMPS ALREADY SHOWING MID TO UPPER 70S AS FAR NORTH AS THE I-20 CORRIDOR WITH DEWPOINTS NEAR 70 DEGREES. LAPSE INSTABILITY ANALYSIS SHOWING 2500+ J/KG CAPE VALUES ALREADY AS FAR NORTH AS I-20 WITH 3K ACROSS THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS INTO WEST CENTRAL LA AS OF 15Z. LOOK FOR THIS INSTABILITY TO INCREASE AS WE HEAD INTO THE AFTERNOON HOURS. NORTHWARD MOVING COLD POOL OUTFLOW BOUNDARY SHOULD PROVIDE THE FOCUS WITH THE DYNAMICS PROVIDED BY THE MCS TO OUR SOUTH AND WEST. LAPSE RATES ARE SUPPORT OF LARGE HAIL AND WIND DAMAGE WITH THE STRONG/SEVERE CONVECTION THROUGH THE AFTERNOON. SVR WATCH 126 CURRENTLY IN EFFECT FOR THE SOUTHERN HALF OF NORTHEAST TEXAS AND NORTHERN LOUISIANA UNTIL 5 PM CDT. AFTN FCST MAX TEMPS IN GOOD SHAPE GIVEN THE INCREASE IN CLOUD COVER BUT DID BUMP RAIN CHANCES UPWARDS GIVEN THE CURRENT AND FCST TRENDS. UPDATED ZONES/WCN ALREADY SENT. && .AVIATION... MVFR CONDITIONS PREVAILING ACROSS THE AREA WITH IFR CONDITIONS CREEPING INTO SOUTHERN TAF SITES...STARTING AT KLFK. TSRA WILL MOVE NORTHWARD ACROSS TAF SITES...STARTING AT KLFK AROUND 16Z AND MOVING INTO KGGG AND KSHV AFTER 18Z. WINDS WILL BE SOUTH/SOUTHEAST DURING THE DAY...WITH SOME GUSTS NOTED BY EARLY AFTERNOON. /20/ && .PRELIMINARY POINT TEMPS/POPS... SHV 83 67 83 67 81 / 50 20 40 70 40 MLU 82 65 84 67 81 / 50 20 40 70 60 DEQ 82 63 80 61 79 / 30 40 50 70 30 TXK 83 65 82 65 79 / 30 30 50 70 30 ELD 83 64 83 64 80 / 40 30 40 70 60 TYR 83 66 81 62 79 / 50 20 50 70 20 GGG 83 66 82 64 80 / 50 20 50 70 20 LFK 84 68 83 67 82 / 60 20 40 70 50 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/20
Hazardous weather outlook, Apr 2, 10:51 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1051 AM CDT MON APR 2 2012 ARZ050-051-059>061-070>073-LAZ003>006-014-OKZ077-TXZ096-097- 108>112-124>126-031200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-WEBSTER-CLAIBORNE-LINCOLN-UNION LA-OUACHITA- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION- 1051 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A COMPLEX OF STRONG TO SEVERE THUNDERSTORMS...CURRENTLY ACROSS THE SOUTHERN HALF OF NORTHEAST TEXAS INTO SOUTHWEST LOUISIANA WILL BE ADVANCING NORTH AND EAST THROUGH THIS AFTERNOON INTO THE EVENING HOURS. THESE THUNDERSTORMS WILL LIKELY POSE AN ISOLATED SEVERE THUNDERSTORM RISK ALONG AND SOUTH OF THE INTERSTATE 30 CORRIDOR LATE THIS AFTERNOON INTO THE EVENING HOURS. LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS WILL BE THE PRIMARY THREAT WITH ANY SEVERE THUNDERSTORM ACTIVITY THROUGH THIS EVENING. THE THREAT SHOULD DIMINISH BY LATE EVENING INTO THE OVERNIGHT HOUR WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA TUESDAY AFTERNOON. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BECOME NECESSARY LATER THIS AFTERNOON INTO THE EVENING HOURS...ESPECIALLY IF SEVERE THUNDERSTORM COVERAGE BECOMES MORE WIDESPREAD. LAZ001-002-010>013-017>022-TXZ136>138-149>153-165>167-031200- CADDO-BOSSIER-DE SOTO-RED RIVER-BIENVILLE-JACKSON-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- SABINE TX- 1051 AM CDT MON APR 2 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL BE INCREASING IN COVERAGE AND INTENSITY ACROSS THE REGION THIS AFTERNOON INTO THE EVENING HOURS. LARGE HAIL AND DAMAGING THUNDERSTORM WIND GUSTS WILL BE POSSIBLE THROUGHOUT THE DAY INTO THE EVENING HOURS... MAINLY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA. THE SEVERE WEATHER THREAT SHOULD BEGIN DIMINISHING BY MID TO LATE EVENING WITH THE LOSS OF DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ANOTHER STRONGER STORM SYSTEM WILL ENTER WESTERN TEXAS AND OKLAHOMA TUESDAY AFTERNOON...DRIFTING NORTHEAST INTO SOUTHERN KANSAS AND OKLAHOMA WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER CENTRAL TEXAS AND OKLAHOMA TUESDAY MORNING...SPREADING EAST NORTHEAST INTO EAST TEXAS AND SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND NORTHWEST LOUISIANA TUESDAY AFTERNOON INTO TUESDAY NIGHT. SOME OF THESE STORMS MAY BECOME SEVERE TUESDAY AFTERNOON AND EVENING...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. THE SEVERE WEATHER THREAT SHOULD DIMINISH TUESDAY NIGHT WITH LOSS OF HEATING. LOCALLY HEAVY RAINFALL WILL INCREASE TUESDAY AFTERNOON AND TUESDAY NIGHT...WHICH WILL FALL OVER AREAS THAT HAS HAD RECENT HEAVY RAINFALL AND WET SOILS. THE POTENTIAL FOR FLASH FLOODING WILL EXIST THROUGH AT LEAST WEDNESDAY MORNING...BEFORE THE SHOWERS AND THUNDERSTORMS DIMINISH FROM WEST TO EAST WITH A FRONTAL PASSAGE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS ARE CURRENTLY WARRANTED GIVEN THE SEVERE THUNDERSTORM POTENTIAL THROUGH THIS EVENING. 13
In the hours before
Special weather statement, Apr 2, 11:01 AM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1101 AM CDT MON APR 2 2012
TXZ149-152-165-021700-
ANGELINA-CHEROKEE-NACOGDOCHES-
1101 AM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL NOON CDT...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES AND ANGELINA...
IN NORTHEAST TEXAS...
CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...DOUGLASS...FOREST...GARRISON...HUDSON...HUNTINGTON...
LUFKIN...MELROSE...MORRILL...NACOGDOCHES...POLLOK...RUSK...
SACUL...TRAWICK...WELLS AND WODEN...
AT 1101 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES
SOUTHWEST OF FOREST TO HUNTINGTON...OR ALONG A LINE EXTENDING FROM 20
MILES EAST OF CROCKETT TO 10 MILES SOUTHEAST OF LUFKIN...MOVING NORTH
AT 30 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS. A WIND GUST TO 45
MPH WAS JUST REPORTED AT THE ANGELINA COUNTY AIRPORT NEAR DIBOLL
TEXAS. SHOULD THESE STORMS INTENSIFY...A SEVERE THUNDERSTORM WARNING
WILL BE NEEDED.
15Local storm report, Apr 2, 11:57 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1125 AM TSTM WND DMG PINELAND 31.25N 93.97W
04/02/2012 SABINE TX LAW ENFORCEMENT
TREES REPORTED DOWN IN THE PINELAND AREA
&&
20Special weather statement, Apr 2, 11:57 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1157 AM CDT MON APR 2 2012
TXZ149-021800-
CHEROKEE-
1157 AM CDT MON APR 2 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 100 PM CDT...FOR THE FOLLOWING
COUNTY...
IN NORTHEAST TEXAS...
CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ALTO...JACKSONVILLE...MAYDELLE...MIXON...MOUNT SELMAN...PONTA...
REESE AND RUSK...
AT 1157 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR ALTO...OR 7 MILES SOUTH OF
RUSK...MOVING NORTHWEST AT 35 MPH.
WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. SHOULD THIS STORM
INTENSIFY...A SEVERE WARNING WILL BE NEEDED.
15Local storm report, Apr 2, 12:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1226 PM CDT MON APR 02 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 PM TSTM WND DMG CENTER 31.79N 94.18W
04/02/2012 SHELBY TX LAW ENFORCEMENT
TREES REPORTED DOWN IN THE ROAD ON HIGHWAY 87 SOUTH IN
CENTER.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 11:49 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Sabine | 41 min |
| Apr 2, 1:13 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 47 min |
| Apr 2, 1:30 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Bossier, Caddo, Webster | 45 min |
| Apr 2, 1:52 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Claiborne, Jackson, Lincoln, Ouachita and 2 more | 38 min |
| Apr 2, 2:13 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, Webster | 62 min |
| Apr 2, 2:22 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Jackson, Lincoln, Ouachita, Union | 53 min |
| Apr 2, 3:08 PM CDT | Severe Thunderstorm Warning | SHV | Union | 37 min |
| Apr 2, 11:12 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Nacogdoches, Sabine, San Augustine | 63 min |
| Apr 2, 12:19 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 56 min |
| Apr 2, 2:38 PM CDT | Severe Thunderstorm Warning | SHV | Franklin, Red River, Titus | 67 min |
| Apr 2, 2:58 PM CDT | Severe Thunderstorm Warning | SHV | Bowie | 62 min |
| Apr 2, 3:45 PM CDT | Severe Thunderstorm Warning | SHV | Red River | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2012Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.